# SDR USAA060971

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS831-892 ABOVE S-26L, REPLACED WITH IDENTICAL PART IAW CC 1729840, LEVEL 1 C53-208-01, DEFECT SIZE: 6 INCHES X 1 INCHES.
